# SDR 99UAL900302

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Part number: NS67984W
- Condition: Disconnected
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: C, E, D

## Discrepancy

NR 3 ENGINE WENT TO UNCONTROLLABLE HIGH POWER ON TAKEOFF.  ABORTED TAKEOFF AT 60  KNOTS.  ENGINE SHUT DOWN WITH SHUT OFF LEVER.  *S/D*  MECHANICAL ERROR.  TORQUE AND SAFETY OF NUT AT FUEL CONTROL THROTTLE LEVER WAS NOT ACCOMPLISHED, ALLOWING CONTROL LINKAGE TO BE DISCONNECTED.  AIRCRAFT WAS RETURNED TO SERVICE AFTER ACCOMPLISHING PROPER INSTALLATION OF HARDWARE, FUEL CONTROL UNIT TRIM, AND ENGINE FUNCTIONAL RUN.
